# SDR IPXA1564236

- Difficulty date: December 29, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313N303313
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  NR 2 ENG. NACELLE STRUT AFT FAIRING AREA. LT-ANGLE CRACKED ON HORIZONTAL FLANGE, LOCATED AT AFT LWR CORNER OF CUTOUT FOR PANEL 445AR (MARKED).  R & R LT-ANGLE BRACKET IAW SRM 51-40-02-0G STEP 7D (1)- 6).
